# SDR A6WA200540040

- Difficulty date: February 2, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 7,269 hours, 6,334 cycles
- Engine: Ge CF343B1
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Mislocated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO ACHIEVE EDGE DISTANCE ON JOINT STRAP (PN 601R1004654) WHILE COMPLYING WITH SB 601R57037 DUE TO EXISTING FASTENER BEING MISLOCATED.  PERFORMED A MAJOR ALTERATION TOO, BY SHIFTING THE CUTLINE TO PROVIDE MINIMUM EDGE DISTANCE ON THE EXISTING FASTENERS, FABED NEW DOUBLE IAW EO.  (K)
